# SDR 2007UALA00362

- Difficulty date: February 8, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 68,342 hours, 11,040 cycles
- Engine: Pwa PW4060
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 2 SERVICE DOOR SLIDE FOUND PARTIALLY UNLACED.  REMOVED R-2 DOOR SLIDE AND REINSTALLED SLIDE RELEASE CABLES PER MM 25-66-00.  THEN, REINSTALLED SLIDE.  A/C OK FOR SERVICE. SLIDE PROBLEM ROOT CAUSE: SUSPECT VIBRATION AND OPEN/CLOSE CYCLE LOOSENED LACING.
